# SDR DALA2018081305048

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 58,672 hours, 32,075 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING ACTUATOR MADE CONTACT WITH LEFT NOSE GEAR SUPPORT WEB. REMOVED DAMAGE ON NLG SUPPORT WEB IAW SRM 53-90-01.  PERFORMED DVI OF REPAIR AREA PER MD-90 SRM 53-90-01, NO OTHER DAMAGE NOTED. FABRICATED DOUBLERS & FILLER PER MD-90 SRM 53-90-01. INSTALLED DOUBLERS, FILLER AND TAPERED SHIM PER MD-90 SRM 53-90-01.
